An adaptive finite element method with crosswind diffusion for low Mach, steady, laminar combustion

Burman, Erik, Ern, Alexandre and Giovangigli, Vincent (2003) An adaptive finite element method with crosswind diffusion for low Mach, steady, laminar combustion. Journal of Computational Physics, 188 (2). pp. 472-493. ISSN 0021-9991

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Erik Burman
Date Deposited: 06 Feb 2012 19:32
Last Modified: 04 Apr 2012 09:20
URI: http://sro.sussex.ac.uk/id/eprint/21146
📧 Request an update